Stable Theories with a New Predicate

Journal of Symbolic Logic 66 (3):1127-1140 (2001)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,594

External links

  • This entry has no external links. Add one.
Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Stable Theories with a New Predicate.Enrique Casanovas & Martin Ziegler - 2001 - Journal of Symbolic Logic 66 (3):1127-1140.
A Note on Stable Sets, Groups, and Theories with NIP.Alf Onshuus & Ya'acov Peterzil - 2007 - Mathematical Logic Quarterly 53 (3):295-300.
Kueker's Conjecture for Stable Theories.Ehud Hrushovski - 1989 - Journal of Symbolic Logic 54 (1):207-220.
Stable Types in Rosy Theories.Assaf Hasson & Alf Onshuus - 2010 - Journal of Symbolic Logic 75 (4):1211-1230.
The Stable Core.Sy-David Friedman - 2012 - Bulletin of Symbolic Logic 18 (2):261-267.
Expansions of Models of Ω-Stable Theories.Steven Buechler - 1984 - Journal of Symbolic Logic 49 (2):470-477.
An Old Friend Revisited: Countable Models of Ω-Stable Theories.Michael C. Laskowski - 2007 - Notre Dame Journal of Formal Logic 48 (1):133-141.
On Generically Stable Types in Dependent Theories.Alexander Usvyatsov - 2009 - Journal of Symbolic Logic 74 (1):216-250.
On Theories and Models in Fuzzy Predicate Logics.Petr Hájek & Petr Cintula - 2006 - Journal of Symbolic Logic 71 (3):863 - 880.
Finding Generically Stable Measures.Pierre Simon - 2012 - Journal of Symbolic Logic 77 (1):263-278.
Decidability of Mereological Theories.Hsing-Chien Tsai - 2009 - Logic and Logical Philosophy 18 (1):45-63.
On Atomic or Saturated Sets.Ludomir Newelski - 1996 - Journal of Symbolic Logic 61 (1):318-333.
Ab Initio Generic Structures Which Are Superstable but Not Ω-Stable.Koichiro Ikeda - 2012 - Archive for Mathematical Logic 51 (1-2):203-211.

Analytics

Added to PP
2017-02-21

Downloads
9 (#929,148)

6 months
1 (#418,924)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

On Superstable Expansions of Free Abelian Groups.Daniel Palacín & Rizos Sklinos - 2018 - Notre Dame Journal of Formal Logic 59 (2):157-169.
Dense Codense Predicates and the NTP2.Alexander Berenstein & Hyeung-Joon Kim - 2016 - Mathematical Logic Quarterly 62 (1-2):16-24.
Finite and Infinite Model Theory-A Historical Perspective.John Baldwin - 2000 - Logic Journal of the IGPL 8 (5):605-628.

Add more citations

References found in this work

No references found.

Add more references